... feel agitated and irittable at the drop of a hat.
Has anyone experienced this?
Unfortunately these could be the side effects of Synthroid, you need to seek medical attention if they become too bothersome.
Let the doctorr know if you develop something that "just does not seem right." While the issue may not be due to a side effect, the doc will be able to diagnose and treat the problem. Take care, be well & safe.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2010 • 1 answer
Posted 20 Sep 2010 • 1 answer
Posted 9 Aug 2011 • 3 answers
Posted 27 Mar 2016 • 4 answers
Has anyone experienced overly-sensitive, hard breasts (not involving nipples) when taking Synthroid?
Posted 14 Jun 2016 • 1 answer